# SDR DALA14033425806

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE GIRT BAR AFT LEAF SPRING IS BROKEN.  R & R ESCAPE SLIDE IAW AMM 25-66-10-402-022 AND CARD 2561-01257-01E.
